# SDR DALA2021042102327

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,283 hours, 39,822 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Support
- Condition: Corroded
- Location: Lav Access Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 CORROSION ON SUPPORT OF FWD LAVATORY ACCESS DOOR LH SIDE. CORRECTIVE ACTION: SUMMARY: OF NRC 00184 SUPPORT OF FWD LAVATORY ACCESS DOOR LH SIDE WAS REPAIRED PER ER/A 591134-14 REV ORIGINAL AND ETI-57-21-141 REV 2. (1787238)
